# SDR ZZDA2010004

- Difficulty date: January 3, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Engine: Rroyce BR700715C130
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

MULTIPLE COMPRESSOR STALLS ON RIGHT ENGINE ON CLIMBOUT (FL200-220).  N1, TGT, AND N2 INDICATIONS NORMAL.  FOUND DAMAGE ON STAGES 3 & 4 OF HPC.  REMOVED AND REPLACED NR 2 ENGINE PER TASK CARD 603.
